# SDR A6WA200540294

- Difficulty date: August 30, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE TOILET MESSAGE ON GROUND WITH AURAL WARNING WHILE WAITING FOR GATE.  NO SIGN OF FIRE OR SMOKE.  RAN PACK AT FULL HOT, TESTED LAV SMOKE/TOILET DETECTION, OPS CHECK OK.  COULD NOT DUPLICATE.  OK FOR SERVICE.  (M)
